# SDR FDEA200812115122

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 14,787 hours, 7,908 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: BDM3003
- Part serial: 17
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT, TRIED BOTH SYS 1 & 2. RETURNED TO AIRPORT.   ACFT DOWN FOR WORK.  REMOVED AND REPLACED PROXIMITY DETECTOR PROCESSING UNIT PER MM REFERENCE 32-31-71-4. BDL/11,  LUBRICATED PIVOT PIN AIW MM 12-22-32-0 - BDL/11,  ACN RELEASED FOR SERVICE PER MEL/CDL: 32-30-01.  JACKED ACFT AND SWUNG GEAR SEVERAL TIMES. ALL THREE LANDING GEARS RETRACT AND EXTEND NORMALLY IN 1&2.   DISCONNECTED PITCH DAMPERS ON BOTH MAINS TO CHECK FOR MOVEMENT OF BOGIES. NO BINDING NOTED. MM 32-11-15-4. RECONNECTED PITCH DAMPERS AND CHARGED   SYSTEM PER MM 12-12-32-0. OK FOR SERVICE.
